A model function for non-autonomous bifurcations of maps

Hüls T (2007)
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B 7(2): 351-363.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
In this paper, we introduce a class of one-dimensional non-autonomous dynamical systems that allow an explicit study of their orbits, of the associated variational equations as well as of certain types of bifurcations. In a special case, the model class can be transformed into the non-autonomous Beverton-Holt equation. We use these model functions for analyzing various notions of non-autonomous transcritical and pitchfork bifurcations that have been recently proposed in the literature.
Stichworte
non-autonomous bifurcation theory; pitchfork; bifurcation; Beverton-Holt equation; transcritical bifurcation; non-autonomous discrete time dynamical systems
Erscheinungsjahr
2007
Zeitschriftentitel
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B
Band
7
Ausgabe
2
Seite(n)
351-363
ISSN
1531-3492
Page URI
https://pub.uni-bielefeld.de/record/1595230

Zitieren

Hüls T. A model function for non-autonomous bifurcations of maps. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B. 2007;7(2):351-363.
Hüls, T. (2007). A model function for non-autonomous bifurcations of maps. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 7(2), 351-363.
Hüls, T. (2007). A model function for non-autonomous bifurcations of maps. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B 7, 351-363.
Hüls, T., 2007. A model function for non-autonomous bifurcations of maps. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 7(2), p 351-363.
T. Hüls, “A model function for non-autonomous bifurcations of maps”, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, vol. 7, 2007, pp. 351-363.
Hüls, T.: A model function for non-autonomous bifurcations of maps. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B. 7, 351-363 (2007).
Hüls, Thorsten. “A model function for non-autonomous bifurcations of maps”. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B 7.2 (2007): 351-363.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar